# SDR FDEA201811143212

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 67,682 hours, 26,104 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  999     52-10  6451     14NOV18  MEM  OPEN  U  CREW BREIFING WITH CAPTAIN:  L1 PASSENGER DOOR  ARM/DISARM CONDITION INDICATOR BROKEN OFF. L1 DOOR  STILL ARMS AND DISARMS OPS CHECK GOOD. PLACED  PLACARD IN COCKPIT PITOT COVERS HOLDER BEHIND  CAPTAIN FOR FUTURE REPAIR.      REF B757 AMM 20-30-01-2, AMM 25-66-00, RESECURED LI                               DOOR ARM/DISARM CONDITION INDICATOR PLACARD TRACK                                 TO DOOR PANEL AND REINSTALLED PLACARD, DOOR                                       OPERATION AND SLIDE ARM/DISARM OPS CHK OK.
